# SDR 2008UALA01252

- Difficulty date: March 6, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 56,260 hours, 20,901 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 332N35002
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN BULLNOSE AREA OF PYLON NR 1, FIRE LOOP 'B ' CONNECTOR D1950 IS BROKEN AND NEEDS TO BE REPLACED. FOUND DAMAGED FIRE LOOP (BROKEN) -UNKNOWN REASONS.  REMOVED AND REPLACED FIRE LOOP A, OPS CHECKED GOOD.
